EQAB MAHMOUD MOHAMMAD RABEI - CV

EQAB MAHMOUD MOHAMMAD RABEI

استاذ/
Contact Member
Ext:

Research
Researche Title عنــوان البحــث Publishing Year
Conformable Schr?odinger equation in D-dimensional space معادلة شرودنجر المتطابقة في الغراغ متعددالابعاد 2025
CONFORMABLE SCHRO? DINGER EQUATION WITH PSEUDOHARMONIC POTENTIAL AND ITS THERMODYNAMIC PROPERTIES معادلة شرودنجر المتطابقة الى جهد سيدو التوافقي 2025
The Treatment of Conformable Systems With Second Class Constraints, Progr. Fract. Differ معالجة الأنظمة المتطابقة مع النوع التاني من القيود 2025
Quantization of the Damped Harmonic Oscillator تكمية الهزاز التوافقي المتخامد 2018
Solutions of Massless Conformal Scalar Field in an n-Dimensional Einstein Space,2008,39 2008
Hamiltonian Formulation for Continuous Systems with Second Order Derivative,2008,47 2008
Hamilton-Jacobi Fractional Mechanics,,2008,344 2008
Hamilton-Jacobi Formulation of Systems within Caputo's Fractional Derivative,2007,77 2007
Fractional Hamilton's Equations of Motion in Fractional time,2007,5 2007
Gravitational Potential in fractional Space,2007,5 2007
Heisenberg's Equations of Motion with Fractional Derivatives,2007,13 2007
1. Eqab M. Rabei and Bashar S. Ababneh, Hamilton-Jacobi Fractional Mechanics, Journal of Mathematical Analysis and Applications, 344, 799-805, (2008).
51. M. Serhan, M. Abusini, Eqab M. Rabei, Quantization of Holonomic Systems Using WKB Approximation, International Journal of Theoretical Physics, vol. 48: 2731-2739.(2009